MathSciNet Relay Station
MathSciNet bibliographic data
MR2255280 (2007f:16075) 16S99 (16S10)
Dokuchaev, Michael; Del Río, Ángel; Simón, Juan Jacobo Globalizations of partial actions on nonunital rings. Proc. Amer. Math. Soc. 135 (2007), no. 2, 343–352.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement